28 May 2011
Usually say if u stop taking suboxone on the monday,by the tuesday nite ur eyes should b dilated and by the wednesday they should b completey dilated as the drug is no longer in ur system.U will notice as it is a major difference to being on opiates... u will look bright eyed.hope this helped.
- Suboxone Information for Consumers
- Suboxone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Suboxone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I have mucous like residue on my eyes after sleeping and a foggy vision until I clean the eyes. I have now washed with soap and water, but am ...
1 answer • 10 Jul 2010
I used it with the ointment for awhile and my eyes become better. but after i stopped the treatment my eyes started to go back to the same condition.
1 answer • 1 Mar 2011
I am on suboxone and amitriptyline for fibromyalgia. For about two weeks I have had very bright lights flash out of the corners of both eyes, sort of ...
3 answers • 14 Aug 2011
I have been taking phentermine for 2 days the only side effect I found so far is my eyes are dilated why is this and how long will it last i dont ...
1 answer • 24 Jun 2012
issue. Her eyes are very dilated. I am very worried and not sure what to do the pills were giving to us in a plastic bag with just of when to be ...
2 answers • 29 Nov 2013